# SDR AALA20121128001

- Difficulty date: November 28, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N7537A
- Make and model: Doug DC-9-82
- Aircraft serial: 49991
- Aircraft time: 64,184 hours, 33,151 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Ruptured
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED DURING CLIMBOUT.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED Y DUCT AT RIGHT SIDE PACK BAY THAT WAS RUPTURED.  SYSTEM GROUND CHECK NORMAL OPERATION.
